# SDR SIMA200736001

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 12,920 hours, 10,903 cycles
- System (JASC): 3242 · Brake
- Part: Pressure Switch
- Part number: 98505158561
- Part serial: 0222
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3485,  FLIGHT CREW NOTICED BRAKE ON LIGHT.  CREW DECLARED EMERGENCY AND LANDED SAFELY IN SJT.  REMOVED AND REPLACED PARK BRAKE PRESS SWITCH AND CLEANED CONNECTOR, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
